Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 5, NWS Houston/Galveston, TX

April 7, 2019Chambers County, Harris County, Liberty County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 7, 2019, 12:44 PM CDT for Chambers County, Harris County, Liberty County, Texas. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2019, 12:44 PM CDT (17:44 UTC)
Expired
Apr 7, 2019, 1:00 PM CDT
In force
16 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Chambers County, TX, Harris County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 32 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 12:58 PM CDTTSTM WND DMGHighlands, TXTREES AND POWER LINES WERE DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:11 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2596 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

691 
WFUS54 KHGX 071744
TORHGX
TXC071-201-291-071800-
/O.NEW.KHGX.TO.W.0005.190407T1744Z-190407T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1244 PM CDT SUN APR 7 2019

The National Weather Service in League City has issued a

* Tornado Warning for...
  Northwestern Chambers County in southeastern Texas...
  South central Liberty County in southeastern Texas...
  Eastern Harris County in southeastern Texas...

* Until 100 PM CDT.
    
* At 1244 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over northwestern Pasadena, moving northeast at
  50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Houston Ship Channel and El Dorado / Oates Prairie around 1250 PM 
  CDT.
  Cloverleaf, San Jacinto State Park and Hunterwood around 1255 PM 
  CDT.
  Northwestern Baytown, Highlands, Channelview, Barrett, Crosby, 
  Sheldon and Lake Houston Dam around 100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2958 9517 2965 9531 3005 9517 2992 9487
TIME...MOT...LOC 1744Z 207DEG 42KT 2969 9519 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:43 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 7, 9:43 AM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
943 AM CDT Sun Apr 7 2019

.NEAR TERM [Through Today]...

Severe Thunderstorm Watch 41 remains on track as MCV/QLCS
continues to develop over S Texas. 12Z CRP sounding showed some
weak capping and AMDAR soundings over Houston also showed similar.
Large scale lift continues to spread over the area and capping
should not be much of an issue. Instability remains on the
moderate side at 2000 J/kg MLCAPE with pockets of 2500 J/kg. but
cloud cover will keep heating to a minimum. Steep lapse rates
above 850mb will contribute to a hail/wind threat with the line of
storms. This is especially true for storms along moisture axis
and stalled boundary over the Brazos Valley into E Texas. This
will also be a threat for heavy rainfall as MCV moves east through
the afternoon. SPC mesoanalysis shows an increase in 0-3km shear
to 30-40kts which will be important if it becomes more normal to
the convective line. If winds remain more from the SE as the line
approaches, there could be a small tornado threat with rotating
updrafts within the line. Still main threat will be straight line
winds. There looks to be evidence of a rear inflow jet developing
behind the line west of Victoria. This may be the beginning of
the line intensifying as it moves east. Main severe threat will be
along the US 59/I69 corridor SW of Houston. Latest 12Z WRF runs
looked to initialize well and highlight the 18Z time frame for the
line to make its most impact across the area. One final concern
will be any convection that forms ahead of the line. Cell mergers
with the line could enhance rainfall potential. Overall think
forecast is on track and will continue mesoanalysis.

Overpeck

&&

.PREV DISCUSSION /Issued 641 AM CDT Sun Apr 7 2019/...

.DISCUSSION...

Today we are expecting a squall line with possibly bowing
segments to move through the area generally from around 9AM
through 3PM reaching the Houston area around 12PM. Severe weather
will be possible with the main threat being damaging straight line
winds and hail, but conditions could become favorable for an
updraft in the line to begin to rotate for a small tornado threat.
Since the system should move through the area quickly, flooding
impacts may be limited to street flooding and rapid rises on
creeks/bayous/rivers. Rainfall amounts could still reach 1 to 2
inches given higher rainfall rates in the stronger storms.

.SHORT TERM [Today]...

Surface/mesoanalysis shows weak low pressure forming in an area of
severe convection over the Rio Grande Valley which should evolve
into south Texas later this morning. A weak frontal boundary re-
enforced by rain cooled air to the north of it was stretching
across central Texas into the Brazos valley over to east Texas.
South of the boundary the warm sector airmass remains rather moist
with dewpoints in the low 70s. PWAT values look to be around 1.5
to 1.6 based on GOES 16 imagery. Moderate LLJ was noted at 850mb
oriented parallel to the deep moisture axis from the lower TX
coast through SE TX to the Mid-South. Upper air analysis shows
300mb jet coming into S Texas or lower Rio Grande which is helping
initiate severe convection near Eagle Pass. Large scale lift looks
strong given the water vapor imagery representation and enhanced
cloud tops. Left exit region of the jet should move towards the
area later this morning and afternoon with quite a bit of
diffluent flow in addition to divergence. 00Z soundings at CRP and
DRT show steep lapse rates in the 3-6km layer with not much of a
cap as 850mb temps are around 17C going to 6C at 700mb. AMDAR
soundings over the area show very similar temperature profiles as
earlier lift has weakened the cap. CAPE looks to be in the 1500
J/kg to 3000 J/kg range this morning as a result. Deep layer shear
at 0-6km looks to be around 30-40kts which is enough for storm
organization like a QLCS (squall line with bowing segments and
possibly a rotating mesovortex).

Given the strong forcing and linear structure to convection
already, convective mode does appear to be linear but as mentioned
before this could evolve into a QLCS. Hi-res mesoscale models
support such convective mode with a QLCS evolution through the
next 6 to 12 hours. HRRR brings this system across S Texas towards
Wharton/Bay City by 15-16Z with a comma head structure and bowing
line. Overall evolution looks to be that of a mesoscale
convective vortex (MCV) with a progressive line segment moving
across the Coastal Plain reaching Houston around 11AM to 2PM
depending upon the model. Instability does appear to weaken and
the line may be slightly out of phase with the strongest large
scale lift. Cap is already pretty weak so see no good reason why
this line should not persist. SPC has slight risk for the area
with damaging winds/hail as main threats as they should be given
the convective mode. However as the MCV develops and pressure
drop, low level winds fields may back more to the southeast. Low
level wind shear vectors could become more oriented normal to the
line increasing the threat for mesovortex generation and a brief
tornado embedded within the line. This is all a delicate balance
between shear and instability for the line to maintain itself.
Primary area of concern will be mainly south of a Columbus to
Houston line or along US59/I-69 corridor. Bottom line is that we
will need to continue mesoanalysis of the environment and model
trends to identify any locally heightened severe threat.

Heavy rainfall threat appears to be somewhat less compared to
yesterday. Yesterday's 00Z runs seem to have not done well with
initializing moisture and its evolution in that it was over done.
Today's 00Z runs have better handle on the deep moisture axis with
PWAT around 1.5 to 1.6. Models do show an increase in PWAT to
maybe 1.8 inches per GFS but the NAM again overdoing moisture to
some degree at 1.8 to 2.0 inches. Even then 1.6 to 1.8 inches of
PWAT would be in that 90-99th percentile of climo. Another hard to
answer question will be moisture transport - as the MCV develops
can increased low level flow develop to locally enhance moisture
transport from the Gulf? This will again be something to keep in
mind through the day. Since the QLCS should be progressive and
move through quickly, flooding impacts may be limited to street
flooding, rapid rises on bayous/creeks/rivers and flooding of
underpasses. Rainfall forecast calls for 1 to 2 inches across much
of the area with 2 inches more likely especially if there is more
moisture transport and the convection achieves higher rainfall
rates. This kind of rainfall with higher isolated amounts of 3-4
inches is lower than yesterday's forecast and under thresholds for
a flash flood watch. WPC has a slight risk of excessive rainfall
for the area which is very similar to SPC's slight risk for severe
weather. If we had more rainfall across the area, then a watch
might be warranted but grounds are still somewhat dry.

Overpeck

.LONG TERM [Monday Through Sunday]...

The MCV should transition into an upper low by Monday and may be
slower to move east. Forecast will keep some rain chances going
for areas north and east of Houston on Monday but overall expect
conditions to dry out with northwest surface winds. Dewpoints
should drop into the low 60s with clearing skies.

Mid week we are expecting upper level ridging which should keep
the forecast dry with temperatures above normal. Next chances for
rain should be for the weekend with a round of thunderstorm
activity as another trough moves across Texas. Models have a lot
of timing issues with this trough but likely side more with the
ECMWF/Canadian as the GFS is now much slower with the trough over
the weekend.

Overpeck

.AVIATION [12Z TAF Issuance]...

Large complex of storms developing over South Texas, led by more
storms developing along a moisture axis that runs between
KCLL/KUTS and KCXO. This complex will ride up along that moisture
axis through SE Texas today, bringing strong to severe storms this
afternoon, with TAFs roughly following the HRRR for timing. Do
weight the lead in a little heavier to account for storms
developing ahead of the main complex.

Low confidence on precise timing of storm line, and on winds in
the wake of the main group of storms. Expect that amendments may
be...frequent...as the storm system evolves.

.MARINE...

Wind forecast for today looks very tricky, as a complex of
thunderstorms is expected to develop across South Texas and move
along the Southeast Texas coast later today. We should spend the
early morning with the currently observed southeasterly winds.
Towards mid-morning, a line of thunderstorms will cross the area -
outflow from these storms would be roughly out of the west/southwest
and could be quite strong. That brief period of outflow would
quickly shift back to winds that are easterly/southeasterly as a low
pressure center develops in the wake of the line of storms. For now,
the forecast only explicitly has winds of 10 to 15 knots in this
afternoon window. However, models notoriously underdo winds in wake
low development, and we'll have to watch carefully for signs of
stronger winds developing. I would not be surprised, if a strong
wake low forms, to see winds of 30 or so knots occur on the waters.
Because of this low confidence, but high impact, potential, will put
out a SCEC for all waters this afternoon. This is in addition to any
special marine warnings that may be needed in association with the
squall line. Needless to say, mariners will need to pay very close
attention to weather conditions and forecasts before leaving port on
Sunday, and need to be ready to act immediately to abruptly changing
sea and weather conditions.

Tonight, as the situation stabilizes, look for winds to become
westerly to northwesterly. They are expected to be relatively light
off the lower coast, but some more moderate winds may linger on the
upper coast through the night. Look for winds to continue to
diminish through Monday and Tuesday, becoming onshore Tuesday night.
Those winds will increase Wednesday into Thursday as the pressure
gradient tightens ahead of another cold front, expected to approach -
 but possibly not cross - the waters Thursday night.

The persistent onshore flow is pushing water levels roughly a foot
above astronomical tides, and this should continue into high tide
this morning. Current expectations are for this morning's high tide
to come near, but not reach 3 feet above MLLW. As such, do not
anticipate a need for a coastal flood advisory. Still, spots in
especially vulnerable locations, such as Highway 87 on the Bolivar
Peninsula, may see some very minor impacts when the tide is at its
highest.

Luchs

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  73  60  80  58  85 / 100  60  10   0   0
Houston (IAH)          74  61  82  60  85 / 100  50  20  10   0
Galveston (GLS)        72  64  77  65  78 / 100  40  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...None.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     for the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM...Galveston
     Bay...Matagorda Bay...Waters from Freeport to Matagorda
     Ship Channel TX from 20 to 60 NM...Waters from High Island
     to Freeport TX from 20 to 60 NM.

&&

DISCUSSION...
NEAR TERM...Overpeck
SHORT TERM...Overpeck
LONG TERM...Luchs
AVIATION...Luchs

In the hours before

Local storm report, Apr 7, 10:49 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1049 AM CDT SUN APR 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     MARINE TSTM WIND 17 S CARANCAHUA         28.45N  96.40W
04/07/2019  M43 MPH          GMZ330             TX   MESONET

            WIND GUST MEASURED AT A PORT O'CONNOR SITE.

&&

EVENT NUMBER HGX1900022

BLOOD
Local storm report, Apr 7, 11:07 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1107 AM CDT SUN APR 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     TSTM WND DMG     GANADO                  29.04N  96.51W
04/07/2019                   JACKSON            TX   EMERGENCY MNGR

&&

EVENT NUMBER HGX1900023

BLOOD
Local storm report, Apr 7, 11:41 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 AM CDT SUN APR 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     MARINE TSTM WIND 7 S MATAGORDA           28.59N  95.98W
04/07/2019  M59 MPH          MATAGORDA          TX   MESONET

            WIND GUST MEASURED AT WEATHERFLOW XMGB SITE.

&&

EVENT NUMBER HGX1900024

BLOOD
Special weather statement, Apr 7, 11:49 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1149 AM CDT SUN APR 7 2019

TXZ176-177-195>198-071730-
Madison TX-Walker TX-Washington TX-Brazos TX-Grimes TX-Burleson TX-
1149 AM CDT SUN APR 7 2019

...SPECIAL WEATHER STATEMENT...

At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm over
Snook, or 12 miles southwest of College Station, moving northeast at
45 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
College Station, Bryan, Brenham, Caldwell, Somerville, Snook, Bedias,
Kurten, Wixon Valley, Millican, Lake Somerville Dam, Kyle Field, Lake
Somerville State Park & Trailway, Iola, Lyons, Deanville,
Independence, Quarry, North Zulch and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Texas.

LAT...LON 3050 9685 3073 9660 3072 9660 3070 9656
      3074 9646 3091 9635 3099 9619 3075 9576
      3013 9644
TIME...MOT...LOC 1648Z 207DEG 40KT 3048 9647
Local storm report, Apr 7, 12:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1230 PM CDT SUN APR 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     MARINE TSTM WIND SURFSIDE BEACH          28.95N  95.28W
04/07/2019  M43 MPH          BRAZORIA           TX   MESONET

            WIND GUST MEASURED AT WEATHERFLOW SITE XSRF.

&&

EVENT NUMBER HGX1900025

BLOOD
Local storm report, Apr 7, 12:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT SUN APR 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WIND       MISSION BEND          29.69N  95.66W
04/07/2019  E50 MPH           FORT BEND             TX   SPOTTER

            50 MPH THUNDERSTORM WIND GUST.

&&

BLOOD

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:44 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity46 min
Apr 6, 11:49 PM CDTMarine Dense Fog AdvisoryHGX7 hr
Apr 7, 12:30 AM CDTSpecial Weather StatementHGXBurleson30 min
Apr 7, 5:54 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado37 min
Apr 7, 6:23 AM CDTSpecial Weather StatementHGXGrimes37 min
Apr 7, 6:56 AM CDTSpecial Weather StatementHGXMadison49 min
Apr 7, 7:10 AM CDTSpecial Weather StatementHGXGrimes, Walker50 min
Apr 7, 7:28 AM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Montgomery, Walker, Washington62 min
Apr 7, 7:31 AM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Houston, Madison59 min
Apr 7, 7:47 AM CDTSpecial Weather StatementHGXWashington43 min
Apr 7, 8:09 AM CDTSpecial Weather StatementHGXHouston51 min
Apr 7, 8:51 AM CDTSpecial Weather StatementHGXBurleson24 min
Apr 7, 8:59 AM CDTSpecial Marine WarningHGX2 hr
Apr 7, 9:09 AM CDTAreal Flood AdvisoryHGXBurleson, Washington2 hr
Apr 7, 9:33 AM CDTSpecial Weather StatementHGXBrazos42 min
Apr 7, 9:40 AM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton50 min
Apr 7, 10:00 AM CDTSpecial Marine WarningHGX60 min
Apr 7, 10:14 AM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton31 min
Apr 7, 10:25 AM CDTSpecial Weather StatementHGXColorado50 min
Apr 7, 10:35 AM CDTSpecial Weather StatementHGXMatagorda40 min
Apr 7, 10:46 AM CDTSpecial Weather StatementHGXWharton29 min
Apr 7, 10:57 AM CDTSpecial Marine WarningHGX63 min
Apr 7, 11:05 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Colorado, Fort Bend, Matagorda, Wharton40 min
Apr 7, 11:12 AM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda48 min
Apr 7, 11:23 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Colorado, Fort Bend, Harris, Matagorda and 2 more52 min
Apr 7, 11:39 AM CDTSpecial Marine WarningHGX66 min
Apr 7, 11:49 AM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Washington41 min
Apr 7, 12:03 PM CDTSpecial Marine WarningHGX42 min
Apr 7, 12:04 PM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Galveston, Grimes, Harris and 4 more41 min
Apr 7, 12:20 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Madison, Montgomery, San Jacinto and 3 more40 min
Apr 7, 12:35 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery and 2 more25 min
Apr 7, 12:40 PM CDTSpecial Marine WarningHGX95 min
Apr 7, 12:54 PM CDTTornado WarningHGXMontgomery, San Jacinto, Walker21 min
Apr 7, 12:58 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Grimes, Harris, Liberty and 5 more47 min
Apr 7, 1:02 PM CDTSpecial Weather StatementHGXGrimes, Madison, Walker43 min
Apr 7, 1:14 PM CDTSpecial Marine WarningHGX61 min
Apr 7, 1:35 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty, Montgomery, Polk and 3 more55 min
Apr 7, 1:46 PM CDTSevere Thunderstorm WarningHGXHouston, Madison, San Jacinto, Trinity, Walker44 min
Apr 7, 1:48 PM CDTTornado WarningHGXHouston, San Jacinto, Trinity, Walker27 min
Apr 7, 2:01 PM CDTSevere Thunderstorm WarningHGXHouston, Liberty, Madison, Polk, San Jacinto, Trinity and 1 more44 min
Apr 7, 2:47 PM CDTSpecial Weather StatementHGXHouston28 min
Apr 7, 3:19 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison21 days

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.